Hello Everyone. Ok, I'll just jump right into my problem. If anyone has any tidbits of information or ideas, it would be really helpful.
Late August, I started having this strong hot/cold burning/tingling sensation in my right hand. Its always triggered by hot water, weather or a rise in body temp. (I should note that I was already very uncomfortable with heat). There is never any change in color, temperature, or loss of feeling. This began to happen with increasing regularity(I can make it happen just by taking a shower), and then last week the sensation spread to my left hand as well. The last two episodes, something new was added. Whenever my right thumb and pointer finger would get close to anything warm, it felt as if I had seriously burned the tips of those fingers. That sensation continued for at least two hours, even after the tingling had stopped. Oh, I should probably mention that I have major problems with fatigue, but for a much longer period of time.
I've been seeing a neurologist about this. He did lots of bloodwork to check for things like anemia or thyroid problems. Those all came back normal. He did a test with an electrified needle and what looked like a small tazer, to test the nerves and muscles in my arm. Everything was fine there. Then he had me do an MRI of the brain. I haven't seen the report or the films yet (I won't until Tuesday), but I was told they were negative (negative for what, I'm not sure). The stats for the MRI were 0.3Telsa, NO contrast, and I'm not sure how thin of slices.
So now I'm very confused. If its not the thyroid or anything in the blood, and its not a pinched nerve or damaged muscle, and the MRI looked fine, then what could it be? After the blood, nerve and muscle tests, I figured it might be some sort of myelinopathy like MS, but now I'm out of ideas. Does anyone have any thoughts or similar experiences?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?